# SDR CA070427004

- Difficulty date: April 23, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Cessna 525
- Aircraft time: 424 hours
- Engine: Wilint FJ44
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 99121252
- Condition: Failed
- Location: Engine
- Part time: 756 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) GENERATOR OUTPUT FAILURE, NO OUTPUT.  (TC NR 20070427004)
